2 doctors weighed in:

My ears are clogged with fluid after using a neti pot. My ears have been ringing for several months after using it. How can I drain out the fluid?

2 doctors weighed in
Dr. Hanriet Minasian
Internal Medicine

In brief: Antihistamines

Try using antihistamines such as Claritin (loratadine) or zyrtec.
You may also want to go a step further and use sudafed, if there is no contraindication for you. Have your physician take a look in your ears to make sure there are no perforations of your tympanic membranes or other canal problems.

In brief: Antihistamines

Try using antihistamines such as Claritin (loratadine) or zyrtec.
You may also want to go a step further and use sudafed, if there is no contraindication for you. Have your physician take a look in your ears to make sure there are no perforations of your tympanic membranes or other canal problems.
Dr. Hanriet Minasian
Dr. Hanriet Minasian
Thank
Dr. Otto Placik
Surgery - Plastics

In brief: Ear fluid

It sounds as if it is time to see and ENT for an evaluation and otoscopic examination.
Nasal decongestants may help but you may require antibiotics. A ctscan or MRI may be needed to evaluate other causes.

In brief: Ear fluid

It sounds as if it is time to see and ENT for an evaluation and otoscopic examination.
Nasal decongestants may help but you may require antibiotics. A ctscan or MRI may be needed to evaluate other causes.
Dr. Otto Placik
Dr. Otto Placik
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
21 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors